Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 715018, 13 pages
http://dx.doi.org/10.1155/2015/715018
Research Article

On the Generalization Capabilities of the Ten-Parameter Jiles-Atherton Model

Department of Engineering, Roma Tre University, Via Vito Volterra 62, 00146 Rome, Italy

Received 5 October 2015; Accepted 24 November 2015

Academic Editor: Xiao-Qiao He

Copyright © 2015 Gabriele Maria Lozito et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriele Maria Lozito, Francesco Riganti Fulginei, and Alessandro Salvini, “On the Generalization Capabilities of the Ten-Parameter Jiles-Atherton Model,” Mathematical Problems in Engineering, vol. 2015, Article ID 715018, 13 pages, 2015. https://doi.org/10.1155/2015/715018.